Calendar

Dr. Omar El Dakkak

Dr. Omar El Dakkak

Assistant Professorof Mathematics, Department of Applied Mathematics and Sciences

Address: P.O. Box: 127788, Abu Dhabi, UAE

Telephone: +971-(0)2-401 8218

Fax: +971-(0)2-4472442 

Email: 

Before arriving to Khalifa University, Dr. Omar El Dakkak held a position as “Maître de Conférences”(Senior Assistant Professor) at Université Paris Ouest Nanterre La Défense – Paris, France where he has been Faculty since 2009. Previously he held a Post-doctoral position at Université Pierre et Marie Curie (Paris VI) – Paris, France where he also obtained his PhD in Mathematics in 2007.

Dr. El Dakkak’s main research interests lie within the area of Probability and Mathematical Statistics. More precisely, he focuses on orthogonal decompositions for symmetric statistics, Exchangeability, Limit Theory, Theory of Empirical Processes and Nonparametric Statistics.

In his over-ten-years teaching experience, Dr. El Dakkak taught Probability, Statistics, Mathematical Analysis and Linear Algebra in four different European Universities. Between 2010 and 2014 – when he left for Khalifa University, he was the co-Director of the Master’s Degree in Finance and Insurance Mathematics at Paris Ouest Nanterre La Défense University.

  • PhD in Mathematics (specialization: Mathematical Statistics), Université Pierre et Marie Curie (Paris VI) – Paris, France, 2007.
  • Masters Degree in Probability and Applications, Université Pierre et Marie Curie (Paris VI) – Paris, France, 2002.
  • “Laurea” Degree in Economics (specialization in mathematical Economics), Bocconi University – Milan, Italy, 2000
  • Probability and Statistics
  • Mathematical Analysis
  • Linear Algebra
  • Exchangeability, urn processes and applications to Bayesian Nonparmaetric Statistics,
  • Hoeffding-ANOVA decompositions and applications to Asymptotic Statistics,
  • Theory of Empirical processes and Vapnik-Chervonenkis combinatorics
  • Nonparametric Bootstrap
  • Probabilistic Limit Theorems and Stein’s method

Scopus

  • Omar El Dakkak, Giovanni Peccati and Igor Prünster (2014). Exchangeable Hoeffding decompositions over finite sets: characterization and counterexamples, Journal of Multivariate Analysis, Vol. 131, 51-64.
  • Omar El Dakkak (2012). Limit behavior of sequential empirical measure processes. Stochastic Analysis and Applications, Vol. 30 (4), 725-752.
  • Omar El Dakkak and Giovanni Peccati (2008). Hoeffding decompositions and urn sequences. The Annals of Probability, Vol.36 (6), 2280-2310.